# SDR SWAA2025030602078

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 42,059 hours, 19,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CENTER AISLE ROWS 1DEF-2DEF PHOTOLUMINESCENT STRIP HAS EVIDENCE OF MOISTURE IN IT.<[01] R&R FWD CABIN CENTER AISLE ROWS 1DEF-2DEF PHOTOLUMINESCENT STRIP IAW AMM 25-00-00. PARTS SOURCED FROM SHIP-SET PREVIOUSLY ORDERED.
